BibTeX record journals/jcphy/BarnettNM15

download as .bib file

@article{DBLP:journals/jcphy/BarnettNM15,
  author    = {Alex H. Barnett and
               Bradley J. Nelson and
               J. Matthew Mahoney},
  title     = {High-order boundary integral equation solution of high frequency wave
               scattering from obstacles in an unbounded linearly stratified medium},
  journal   = {J. Comput. Phys.},
  volume    = {297},
  pages     = {407--426},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jcp.2015.05.034},
  doi       = {10.1016/j.jcp.2015.05.034},
  timestamp = {Wed, 19 Feb 2020 18:09:11 +0100},
  biburl    = {https://dblp.org/rec/journals/jcphy/BarnettNM15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics